Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GFoed020

Redness Help!

Yesterday was Day 21 on the Regimen for me, and it's clearing acne quickly. I'm up to one full pump of BP, and I don't experience much flakiness at all. However, I am experiencing some redness higher up on my cheeks. I'm avoiding my eyes like Dan says, but it ends up looking like I was out in the sun and wore sunglasses. It's hardly noticeable anywhere else, and from what I've heard 1 pump is enough to get rid of new acne, but not prevent acne so I really wanna up the dosage. Any suggestions for me to reduce the redness?

Share this post


Link to post
Share on other sites

I don't know. It's possible you started too quickly. Did you start out with less than half a pump? I'm near week 8 and I've just started using about 1 full pump. Anytime I have ever encountered redness, I would decrease the amount of BP until the redness subsided then slowly increase it again.

Some people's skin is more sensitive than others, so they may be required to take it slower.

Share this post


Link to post
Share on other sites

I think i know what you mean, it makes your skin look really raw on the upper part of your cheek; looks a little like you've just been punched in the face.

I found that sudacrem helped a deal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×